Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have sinus infection, sweaty hands and feet. Feeling tired. Took antibiotic. Any suggestion?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
have a sinus infection am extremely tired and have constant sweaty hands and feet. have been on an antibiotic for 3 days only feel worse
Posted Mon, 25 Mar 2013 in Infections
Answered by Dr. Ganesh Sanap 2 hours later
Hi, welcome and thanks for writing in.
It looks like you have severe sinusitis. Are you taking medicine on 5he the counter or prescription for physician?
Whatever antibiotic you are taking is not working now. You need to change antibiotics. Another thing is that most of the times sinus infection is caused by viruses. And it will cause trouble for minimum of 7 days, even on treatment. It will be better it you consult your ENT specialist for future opinion. Weakness and sweating are just a sign of generalised malaise. So Meanwhile start steam inhalation 2 times and paracetamol 500 mg tablet 3 times a day. It will give symptomatic relief.

Hope I have answered your query. If you have further concern, please let me know.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor